Minimal dimensions for flat manifolds with prescribed holonomy.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 477-486
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
minimal dimensions of compact connected flat Riemannian manifolds with given holonomy group, fixed point free crystallographic space group, p- adic completions of the space groups
@article{MAN_1989__284_4_164566,
author = {W. Plesken},
title = {Minimal dimensions for flat manifolds with prescribed holonomy.},
journal = {Mathematische Annalen},
pages = {477--486},
year = {1989},
volume = {284},
number = {4},
zbl = {0648.57017},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164566/}
}
W. Plesken. Minimal dimensions for flat manifolds with prescribed holonomy.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 477-486. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164566/